# SDR SPAA9900003

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 110049
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, THE AFT SECTION OF EMERGENCY FLOOR PATH LIGHTING DID NOT ILLUMINATE.  THE ASSOCIATED SYSTEM BATTERY CHARGER WAS REMOVED AND REPLACED.  SUBSEQUENT SYSTEM TEST WAS SATISFACTORY PER BMM 33-51-11.
